MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-53
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cs100 upgraded to cs300.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during routine check cs300 had the display issue.Screen is showing bars on it no patient involvement.
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h11.Corrected field: h11.A getinge field service engineer (fse) checked the display assembly and replaced the video receiver board (d670-00-0736) & pcb, inverter, dc to ac (d671-00-0230) to improve the symptoms.Return unit to customer for use.The failure analysis and testing dept.Received the following parts associated with this complaint: part number 0670-00-0736 pcb, color video receiver serial number (b)(6).Part number 0671-00-0230 inverter board dc to ac serial number (b)(6).These parts were received with a reported unit failure of - screen is showing bars.The failure analysis and testing dept.Performed a visual inspection and found the parts to be in good condition.The failure analysis and testing dept.Installed part number 0670-00-0736 pcb, color video receiver serial number (b)(6) and part number 0671-00-0230 inverter board dc to ac serial number (b)(6) into the cs300 test fixture serial number (b)(6) and tested the parts to factory specifications per the cs300 service manual part number 0070-00-0689 rev.W.After forty-five minutes of run-time the fat dept.Could not replicate the complaint of the screen showing bars.The parts passed testing.Retaining the parts in the fat dept.Per procedure number 0002-07-d008 rev.Au.
 
Additional Manufacturer Narrative
Updated fields: b4,d9, g3, g6, h2,h3, h6(investigation findings, type of investigation, investigation conclusions), h11 a getinge field service engineer (fse) checked the display assembly and replaced the video receiver board (d670-00-0736) & pcb,inverter, dc to ac (d671-00-0230) to improve the symptoms.Return unit to customer for use.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23901454
Report Number2249723-2025-0005310
Device Sequence Number10116740
Product Code DSP
UDI-Device Identifier10607567107394
UDI-Public(01)10607567107394
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-53
Device Catalogue Number0998-00-3013-53
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/16/2026
02/16/2026
Initial Report FDA Received Date12/27/2025
Supplement Report FDA Received Date02/16/2026
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown